# SDR REXA2022040100528

- Difficulty date: February 20, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362811
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL BETWEEN F.S.485.00 AND F.S.565.00+8 IS CORRODED.	C/A:  REMOVED AND REPLACED SEAT TRACK IAW CRJ900 AMM TASKS 53-00-49-000-801-A07 AND 53-00-49-400-801-A07
